Please use this identifier to cite or link to this item:

Title: Interval maps from Cuntz-Krieger algebras
Authors: Correia Ramos, Carlos
Martins, Nuno
Pinto, Paulo
Editors: Aron, Richard M.
Keywords: Interval maps
Cuntz–Krieger algebras
Orbit representations
Aperiodic matrices
Issue Date: 15-Feb-2011
Publisher: Elsevier
Citation: Correia Ramos, C.,; Martins, Nuno; Pinto, Paulo R. Interval maps from Cuntz-Krieger álgebras, J. Math. Anal. Appl. 374, No. 2, (2011), 347-354.
Abstract: Markov interval maps f naturally produce transition aperiodic 0–1 matrices with extra features. We characterize the 0–1 matrices that can be realized as Markov transition matrices of interval maps, and parametrize the orbit representations (yielded in Correia Ramos et al. (2008) [2]) of the Cuntz–Krieger algebra OA obtained from interval maps with the same matrix A.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
crnrpp_JMAA2011.pdf8.39 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois